# SDR HALA2010020800081

- Difficulty date: February 8, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 13,848 hours, 33,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOOR SUPPORT ANGLE, 3EA SPOTS, BY L-1 ENTRY DOOR BETWEEN STA 160-200.  REMOVED CORROSION AT L-1 ENTRY DOOR BETWEEN STA 160-200, IAW SRM 51-10-40. CORROSION FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-00.  REMOVED DAMAGE SECTION OF FLOOR SUPPORT IAW REF SRM 51-40-02. FABRICATED NEW FLOOR SUPPORT SECTION, TREATED, PRIMED AND PAINTED NEW PART IAW SRM 51-10-04. INSTALLED FLOOR SUPPORT IAW SRM 51-40-02.
